# SDR 00055

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,340 hours, 8,769 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND CABIN WOULD NOT PRESSURIZE, RETURN FOR MAINTENANCE, RESET DUMP SWITCH TO NORMAL AND SAFETIED WITH BREAKAWAY WIRE.  GROUND CHECK PERFORMED GOOD, RETURN AIRCRAFT TO SERVICE.
